# SDR 2007UALA03745

- Difficulty date: September 15, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 41,925 hours, 30,493 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SLIDING WINDOW 2L OUTER PANE SHATTERED AT FL320 NO ARCING NOTICED.  REPLACED WINDOW.  ROOT CAUSE IS UNKNOWN.
